Flashback Friday: I Knew There Was Something Fishy

Originally Posted APRIL 1, 2011

In February I wrote a post entitled “There’s Something Fishy About My Cholesterol”, where I wrote about the change in cholesterol numbers for the worse after being on Lovaza, a prescription fish oil supplement.

One of the side effects of Lovaza is an increase of bad cholesterol, and ever since I was on Lovaza, for the first time in my life, my cholesterol went up. I decided to stop taking it.

I stopped taking Lovaza mid February, and I had a blood work up last week which showed my cholesterol dropping by 20 points, to return to normal. Could it have been just a coincidence? Hell to the no I say! I strongly feel that Lovaza was increasing my cholesterol, and now that just goes to show that because science gets its hands on something, it is not necessarily a good thing. I’m switching back to good old health food store brands that I used before.

 

Please feel free to leave a comment, and although they are appreciated, please note that I may not be able to respond to all comments

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s